# SDR DALA2018082745260

- Difficulty date: August 23, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N939AT
- Make and model: Boeing 717-200
- Aircraft serial: 55099
- Aircraft time: 33,276 hours, 22,395 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Former
- Condition: Damaged
- Location: Bs 465
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORMER STA 465 BETWEEN LONGERONS 25L - 26L WAS DAMAGED.  REPLACED THE FORMER IAW SRM 51-41-02, AND DRAWING 9911526, REV AZ.
